Catastrophic antiphospholipid syndrome in a patient with Behçet's disease.
Аннотация
We report on a patient who had a life-threatening relapse of Behçet's disease associated with a catastrophic antiphospholipid syndrome. The patient experienced over a short time a recurrent acute myocardial infarction, multiple venous thromboses, uveitis, and erythema nodosum. Search for thrombophilic factors was positive only for lupus anticoagulant (LAC) and criteria for the diagnosis of the antiphospholipid antibody syndrome were fulfilled. LAC was not found three months after the discharge. At that time the patient had no evidence of clinically active disease or thrombosis. We suggest that LAC was the main triggering factor for the repeated thromboses in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.